# SDR CA010621038

- Difficulty date: May 25, 2001
- Submitted: July 5, 2001
- Operation: Air carrier
- Make and model: Dhav DHC8311
- Aircraft time: 22,424 hours
- Engine: Pwa PW123
- Propeller: Hamstd 14SF15
- System (JASC): 2150 · Cabin Cooling System
- Part: Acm
- Condition: Contaminated
- Location: Acm Bay
- Part time: 11,894 hours, 15,894 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

(CAN) DURING SCHEDULED REPLACEMENT OF THE FORWARD ECS HEAT EXCHANGER AND CONDENSER/MIXER, THE FORWARD AIR CYCLE MACHINE WAS FOUND TO BE CONTAMINATED WITH OIL. THE ACM WAS REPLACED. THIS UNIT HAD ONLY BEEN IN SERVICE FOR 1998 HOURS SINCE OVERHAUL AND MODIFICATION BY HAMILTION SUNSTRAND. WC 160
